# SDR CALA2017102003697

- Difficulty date: October 20, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N2333U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62644
- Aircraft time: 2,229 hours, 255 cycles
- System (JASC): 3300 · Lighting System
- Part: Ballast
- Condition: Odor
- Location: Aft Galley
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SIGN OF ELECTRICAL SMOKE ODOR IN AFT GALLEY AREA REPORTED BY FLIGHT ATT...CREW TURNED OFF GALLEY POWER AND NOTICED SMOKE HAS DISSIPATED...ACCOMPLISH SMOKE- FUMES CONDITION INSPECTION PER AMM05-5 1-50-201...FOUND BAD BALLAST AND REPLACED. PERFORMED  SMOKE ODOR CONDITIONAL INSPECTION PER AMM 05-51-58-800-801C3. NO ABNORMALITIES FOUND AFTER BALLAST REPLACEMENT. RAN AC PACKS FOR 2 HOURS, NO ODOR DETECTED
